No Cover Image

Journal article 559 views

SU(N) gauge theories in four dimensions: exploring the approach to N = ∞ / Biagio Lucini, Mike Teper

Journal of High Energy Physics, Volume: 2001, Issue: 06, Pages: 37 pages - 050

Swansea University Author: Biagio Lucini

Full text not available from this repository: check for access using links below.

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2001
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1584
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: We compute several observables in the large N limit of SU(N) gauge theories. This calculation from first principles provides a crucial benchmark for analytical approached to QCD based on large N arguments (eg. the AdS/CFT correspondence) and at the same time gives insights on non-perturbative phenomena in QCD.
College: College of Science
Issue: 06
Start Page: 37 pages
End Page: 050